# SDR FDEA200907272791

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT STA 365, BET RBL 0, AND RBL 16, HAS CORRISON, REMOVED SUPPORT, FABED NEW SUPPORT ON MAE TRAV NR T9/798619, INSTALLED SUPPORT  AND T- CHORD REPAIR PARTS AT STA 324- 365, LBL-17, RBL- 70, IAW SRM 51-40-02, 53-00-5, CATEGORY "A", REPAIR NR3, MAJOR REPAIR.
